# SDR VNAA2010110100011

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 15,440 hours, 15,189 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 7047803
- Condition: Damaged
- Location: Fuselage
- Part time: 14,007 hours, 11,260 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TYS, CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE RADOME ASSEMBLY, REPAIRED DAMAGE TO THE UPPER LEFT HAND SIDE OF THE FUSELAGE AND PERFORMED CHECKS.  AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REPAIR ENGINEERING ORDER (REO).
